# SDR DHL200080375C

- Difficulty date: January 20, 2000
- Submitted: March 23, 2000
- Operation: Air carrier
- Aircraft: N803DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46123
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, UPPER AND LWR FUSELAGE REPAIR INAPPROPRIATE AT STA 1420 NEAR L-24 LT.  DOUBLER INSTALLATION.  REMOVED OLD REPAIR, FABRICATED AND INSTALLED NEW DOUBLER IAW SRM 53-2-1 PG 101 & 102 AND SRM 51-1-21 PG 6 FIG 33A.  N/R 5518.
